# SDR SWAA2014082731291

- Difficulty date: August 14, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,032 hours, 56,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED AT BS 956 LOWER FWD CORNER OF AFT SERVICE DOOR CUT OUT.  REPAIRED BEAR STRAP IAW SRM.
